Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 1.

Durrant, Kate L., Reed, Jennifer L., Jones, Peter J., Dallimer, Martin, Cheke, Robert A., McWilliam, Andrew N. and Fleischer, Robert C. (2007) Variation in haematozoan parasitism at local and landscape levels in the red-billed quelea Quelea quelea. Journal of Avian Biology, 38 (6). pp. 662-671. ISSN 0908-8857 (doi:10.1111/j.0908-8857.2007.04034.x)

This list was generated on Sat May 19 23:24:58 2018 BST.